# SDR UALA2013070304655

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE (FITTING ON FRONT RUDDER SPAR) IS GOUGED.  BLENDED GOUGES IAW ECRA 5530-01705 AND EA 130685. ACCOMPLISHED HFEC IAW NTM 51-00-19, PT 6, NO DEFECTS NOTED.
